Multiple common expansions in non-integer bases

Komornik, Vilmos and Pedicini, Marco and Pethő, Attila: Multiple common expansions in non-integer bases. In: Acta scientiarum mathematicarum, (82) 1-2. pp. 51-60. (2017)

[img] Cikk, tanulmány, mű
Hozzáférés joga: Campus

Download (908kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2017
Volume: 82
Number: 1-2
ISSN: 0001 6969
Page Range: pp. 51-60
Official URL:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 59-60.
Date Deposited: 2017. Jul. 11. 09:56
Last Modified: 2019. Sep. 09. 13:44

Actions (login required)

View Item View Item